# SDR GTIA9901017

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RUDDER RIB STIFFENER IS CRACKED, PN 5910256.  FABBED NEW STIFFENER AND HEAT TREATED PER AMS-H 6080 AND DC9 SRM 51-10-2 PURCHASE AYA.  PART REPAIR PART NOT REQUIRED.  (X)
